New and improved criteria on qualitative results for functional-differential systems

Tunç O., Sivasundaram S., Atan Ö., Tunç C.

Nonlinear Studies, vol.29, no.1, pp.289-302, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2022
  • Journal Name: Nonlinear Studies
  • Journal Indexes: Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.289-302
  • Keywords: boundedness, integrability, LKF, multiple constant delays, System of DDEs, UAS, US
  • Van Yüzüncü Yıl University Affiliated: Yes


© CSP - Cambridge, UK; I&S - Florida, USA, 2022In this paper, certain systems of functional differential equations (FDEs) with multiple constant delays are considered. Using the Lyapunov Krasovskiˇi functionals (LKFs), new and improved Lyapunov-Krasovskiˇi type fundamental criteria of uniformly stability (US), uniformly asymptotically stability (UAS), integrability and boundedness of solutions are obtained, respectively. Here, four new theorems are presented as complements of some related results in the past literature. Finally, we verify our results by giving two numerical examples with plots of paths of solutions.